# SDR CA081208001

- Difficulty date: November 19, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 14,753 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Fork
- Part number: SK1759
- Condition: Cracked
- Location: Nose Gear
- Part time: 15,146 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON ROLL OUT FROM LANDING NOSE WHEEL BROKE OFF.  ACFT SLID APPROX. 400` ON NOSE AND CAME TO A STOP.  APPARENT CAUSE METAL FATIGUE OF NOSE WHEEL FORK.  TSB HAS SECURED FAULTY PARTS AND INVESTIGATING FURTHER.
